# SDR DALA2025050603470

- Difficulty date: April 24, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SEAT TRACK @ 12.5 INCHES FWD OF FR74 TO 2 INCHES AFT OF FR74, RBL23, WL151.5. REMOVED AND REPLACED SEAT TRACK BETWEEN FR 61 TO FR 74, RBL23, WL 151.5. IAW A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER PL: C01342701 REV: G. (LP# 0941691)
